Discussions By Condition: Skin conditions

Excessive Itching, HELP

Posted In: Skin conditions 4 Replies
  • Posted By: axelrose
  • August 30, 2010
  • 02:56 AM

I've been taking Morphine and Percocet and it's never been an issue before.

I have WHOLE BODY ITCHING and it lasts all freakin' day.

Recently took COREG for Cardiomyopathy but itching was so terrible they switched me to METOPROLOL SUCCINATE XL but itching continues.

Is there a NON-MEDICATION reason to itch and itching like crazy???

The ONLY time I do not Itch/Scratch is when asleep.

help me...

Reply Flag this Discussion

4 Replies:

  • What type of an environment do you live in? Is it very hot? Are you in contact with any insects that may have given you bytes? I think it is good that the itch is all over the place because that actually negates some of the really bad skin problems. Have you seen a dermatologist?
    health_anonymous 4 Replies
    • August 30, 2010
    • 03:32 AM
    • 0
    Flag this Response
  • What type of an environment do you live in? Is it very hot? Are you in contact with any insects that may have given you bytes? I think it is good that the itch is all over the place because that actually negates some of the really bad skin problems. Have you seen a dermatologist?I live in Chattanooga TN, ***n hot and super humid except for maybe 2 months. Little to no contact with bugs or creepy crawlers.I see a Gen Practitioner Physician often and he is pretty much agreeing with me that it's one or a few of the drugs I already taken,He agrees that the latest added is most suspect, and you're have to go back nearly 4 years for , two drugs I take daily for pain are morphine and percocet but again I'm symptom free from thi two So the NEWEST drugs are Metoprolol Succinate XL(Lopressor XL)Anyone ?? Advice?? Tips?? General Ideas???thanks
    axelrose 66 Replies
    • August 31, 2010
    • 03:18 AM
    • 0
    Flag this Response
  • Hmmmm,Two things come to mind1) Carefully research side effects of each medicine you take2) Monitor your skin moisture level and experiment with moistening your skin vs. keeping it a little bit more dry. Maybe one or the other will be more comfortable for you.I wish you well,Alex
    health_anonymous 4 Replies
    • August 31, 2010
    • 06:14 AM
    • 0
    Flag this Response
  • Hmmmm,Two things come to mind1) Carefully research side effects of each medicine you take2) Monitor your skin moisture level and experiment with moistening your skin vs. keeping it a little bit more dry. Maybe one or the other will be more comfortable for you.I wish you well,AlexWhat is ODD is that Benadryl is an antihistamine and I take no fewer than 20 of the 25MG capsules per day.Since the COREG is going and now the ONLY newer drug is the Metoprolol Succinate XL(Lopressor XL 25MG) I must assume it's the cause but nurses taking calls from the cardiologist are verse unfriendly, as though my question is no big deal or that think I'm hypochondriac which is strange since in the last 20-25 years I've called a doctor perhaps 10 times total.I guess my family will be rich from the malpractice lawsuit , always look on the bright side of life?Thanks for YOUR helpe and ALL of the people trying to help me....It is MORE help than the Nurses/Doctors have given me which is F****ing sad..
    axelrose 66 Replies
    • August 31, 2010
    • 11:07 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.